Vol. 10, No. 3, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Some spectral properties of positive linear operators

Helmut Heinrich Schaefer

Vol. 10 (1960), No. 3, 1009–1019
Mathematical Subject Classification
Primary: 46.00
Milestones
Received: 20 October 1959
Published: 1 September 1960
Authors
Helmut Heinrich Schaefer